MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-A (MURINE MONOCLONAL) SERIES 1; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-A (MURINE MONOCLONAL) SERIES 1; BLOOD GROUPING REAGENT
Catalog Number 0006400
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 03aug2017, which performed as expected.The immucor laboratory also tested returned blood sample from the customer site on (b)(6)2017 by galileo method which yielded an unexpected abo type b.The immucor laboratory also tested returned blood sample from the customer site on (b)(6)2017 by manual test tube method which yielded an unexpected negative outcome with the anti-a test tube.Therefore the immucor laboratory was able to reproduce the customer's observations.
 
Event or Problem Description
On (b)(6)2017, a customer site reported an unexpected negative well result when using anti-a (murine monoclonal) series 1 on a galileo instrument, when tested on (b)(6)2017, which led to an abo mistype.

Brand Name
ANTI-A (MURINE MONOCLONAL) SERIES 1
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6795652
Report Number1034569-2017-00204
Device Sequence Number684899
Product Code KSZ
UDI-Device Identifier10888234000525
UDI-Public10888234000525
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
102691/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date12/19/2018
Device Catalogue Number0006400
Device Lot Number101815
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2017
Initial Report FDA Received Date08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1